Nihonkai Mathematical Journal

On Geodesic Hyperspheres In A Complex Projective Space

In-Bae Kim, Byung Hak Kim, and Hyunjung Song

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 8, Number 1 (1997), 29-36.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844929

Mathematical Reviews number (MathSciNet)
MR1454805

Zentralblatt MATH identifier
0997.53510

Citation

Kim, In-Bae; Kim, Byung Hak; Song, Hyunjung. On Geodesic Hyperspheres In A Complex Projective Space. Nihonkai Math. J. 8 (1997), no. 1, 29--36. https://projecteuclid.org/euclid.nihmj/1273844929


Export citation